It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Okay, I have been on Paxil for a month, and had to get off of it because of the adverse side effects. Then months later I tried Lexapro and had the same sensations. I felt I may have some reaction to SSRI's. I went to my Physc. today and explained that the Lexapro game me the same uncomfortable sensation as the Paxil did. She told me we will have to keep looking until we find something that works so she wants me to try Zoloft. I asked her if she has seen people that have had adverse reactions to SSRI's and she replied that ever drug is different and every person is different. I trust her advice as a doctor so I will do what she says. My Question is...Am I wasting my time trying another SSRI, Zoloft, after the last 2 created unbearable side effects?





All times are GMT -7. The time now is 05:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!